Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2010, Article ID 730492, 24 pages
http://dx.doi.org/10.1155/2010/730492
Research Article

Stochastic Navier-Stokes Equations with Artificial Compressibility in Random Durations

Department of Mathematics, University of Southern California, Los Angeles, CA 90089, USA

Received 1 December 2009; Accepted 11 May 2010

Academic Editor: Jiongmin M. Yong

Copyright © 2010 Hong Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Yin, “Stochastic Navier-Stokes Equations with Artificial Compressibility in Random Durations,” International Journal of Stochastic Analysis, vol. 2010, Article ID 730492, 24 pages, 2010. https://doi.org/10.1155/2010/730492.